- Smart Pass
Things taste better when they're in season. Tuck into this season's fruit and veg.Fruit & Veg
The Great British Barbecue's coming to a garden near you (whatever the weather).Barbecue
Everything you need for a garden to be proud of.Gardening shop
Limited stock, selling out fast. Save up to 60% on RRP.Special Buys
Calpol Infant Strawberry Liquid +2 Months 100ml
This is an age restricted product
You will be asked at checkout to verify that you are over the age of 18
Pain & fever relief for babies & infants.
Calpol Infant Suspension is a strawberry flavoured oral suspension and will relieve pain (including teething pain in older infants and children) and feverishness.
- Baby & Child / Baby & Child Healthcare / Fever & Headache
- Baby & Child / Baby & Child Healthcare / Ear Pain
- Health & Wellbeing / Medicines / Cold, Cough & Flu / Childrens
- Health & Wellbeing / Cold, Cough & Flu / Childrens
- Health & Wellbeing / Medicines / Baby & Child Healthcare / Fever & Headache
- Health & Wellbeing / Medicines / Baby & Child Healthcare / Ear Pain
- Brands: Calpol
Do not store above 25°C.
Store in the original container.
Keep out of the reach and sight of children.
Prepare & Use
It is suitable for babies and children from 2 months to 6 years.
Shake the bottle thoroughly.
Age Under 2 months. Dose Consult your doctor.
Age 2-3 months (weighing 4 kg and not a premature baby). Dose A single 2.5 ml spoonful may be given. A second 2.5 ml spoonful may be given if necessary, after 4-6 hours. Read leaflet before dosing in case medical advice should be sought.
Do not give more than 2 doses.
If further doses required consult your doctor.
Age 3-12 months. Dose Half (2.5 ml) to one 5 ml spoonful.
Age 1-6 years. Dose One to two 5 ml spoonfuls.
Dose: Up to 4 times a day as necessary.
Do not give more than 4 doses in 24 hours.
Do not give for more than 3 days without consulting a doctor.
Do not exceed the stated dose.
Leave at least 4 hours between doses.
Wipe the neck of the bottle clean and do not overtighten on replacing the cap.
Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.
As with all medicines, if your child is currently taking any other medicines, consult your doctor or pharmacist before using this product. If symptoms persist consult your doctor.
Always read the label.
Country of Origin
Pfizer Consumer Healthcare,
Each 5 ml contains: 120 mg Paracetamol, Also contains: Sucrose, E420, E214, E216, E218 and E122
- Tesco Price Match
- ** Matched to Tesco's standard retail price on 20-May-2013 at 00:29. See our Terms and Conditions for full details.
- These summary details have been prepared for information purposes only, and are designed to enhance your shopping experience on the Ocado website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label.
- Ocado is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Ocado has no control over and no liability for the contents of that website.
- You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included.
- This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Ocado Limited's prior consent, nor without due acknowledgement.